# SDR 96ZZZM1474

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037223
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVL-CLT - FLT 1062 - AFTER TAKEOFF, NR 1 AUTOPRESSURE FAILED.  NR 2 AUTOPRESSURE WAS ON MEL.  CAPTAIN WENT TO MANUAL AND WAS UNABLE TO CONTROL PRESSURE.  FLIGHT CLIMBED TO FL060 AND CABIN PRESSURE ALTITUDE CLIMBED 2000 FPM.  CREW DESCENDED AND SHUT DOWN PACKS.  FLIGHT RETURNED TO AVL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 PRESSURE CONTROLLER, PRIMARY OUTFLOW VALVE, AND RELAY K3515.  REFERENCE USAAF96103.
